# SDR WTAA970037

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 788
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Selector
- Part number: DN10762MK4
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SNA - LANDING GEAR FAILED TO EXTEND ON INITIAL GEAR EXTENSION ATTEMPT.  GEAR EXTENDED INTO POSITION WHILE CREW WAS ATTEMPTING TO COMPLY WITH EMERGENCY GEAR EXTENSION PROCEDURE.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE INSPECTED LANDING GEAR EXTENSION AND RETRACTION SYSTEM.  UNABLE TO DUPLICATE DISCREPANCY DURING GEAR RETRACTION CHECK.  REPLACED LANDING GEAR SELECTOR AS PRECAUTION.  LANDING GEAR EXTENSION AND RETRACTION CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
